# SDR CALA9800975

- Difficulty date: June 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12538
- Make and model: Doug DC-9-32
- Aircraft serial: 47218
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Bs 897
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .5 INCH CRACK IN FITTING AT STA 897 BETWEEN LONGERONS 27L AND 28L.  THE FITTING WAS REMOVED AND A NEW FITTING WAS INSTALLED IAW SRM 51-30-5, 51-30-2, AND 51-10-3.
